# SDR DALA2017100807409

- Difficulty date: October 6, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 74,172 hours, 17,266 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC SURFACE INSPECTION, FOUND ONE CRACK APPROX 0.100 IN LENGTH ON THE RT BS 955 FAILSAFE STRAP WHICH IS STARTING FROM THE LOWER OF THE THREE FASTENER HOLES ON THE FAILSAFE STRAP.   REPAIR CARRIED OUT.
